# SDR SWAA2022091549948

- Difficulty date: September 3, 2022
- Submitted: September 15, 2022
- Operation: Air carrier
- Aircraft: N8502Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 36666
- Aircraft time: 19,989 hours, 9,530 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED ATTACH ANGLE AT MID PASSENGER CABIN BS663+28 RBL1 WL205. / [01] REMOVED CRACK DAMAGED BRACKET FROM BS663+28 RBL 1 WL 205 IAW SRM 51-40-02-0G-0 MEASURED CRACK LENGTH TO BE 0.9450 USING MICROMETER PER2242 S/N UNKNOWN CAL DUE 01/2023 NO SRM DAMAGE LIMITS GIVEN PART IS REPAIRABLE BY REPLACEMENT IAW SRM 51-10-02-0G-0;[02] VERIFIED CORRECTIVE ACTION ITEM 1 AND MEASUREMENT TABLE;[03] FABRICATED NEW ATTACH ANGLE FOR BS 663+28 RBL 1 WL 205 FROM BAC1490-2883 7075 T0 .050 LOT# 1482272-1 HEAT TREATED TO T73 CONDITION PER BAC5602 ON SWA PO # 857528 22 FEB 22 IAW BOEING DWG 273A9112 LOCATED AND DRILLED IAW SRM 51-40-05-0G-0 APPLIED CHEMICAL CONVERSION COAT AND PRIMED IAW SRM 51-20-01-0G-0 OK TO INSTALL;[04] VERIFIED CORRECTIVE ACTION ITEM 3. OK TO INSTALL;[05] INSTALLED ATTACH ANGLE AT BS 663+28 RBL 1 WL 205 IAW SRM 51-40-02-0G-0 AND BOEING DWG 273A9112;[06] VERIFIED CORRECTIVE ACTION ITEM 5.;[07] VERIFIED CORRECTIVE ACTION ITEM 5.
